# SDR ARWR960467

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1438-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER FUSELAGE SKIN JOINT HAS CORROSION AT L31R FROM FS 1380.000 TO FS 1480.000.  CUT OUT DAMAGED SECTION, FABRICATED FILLER AND DOUBLER, AND INSTALLED IAW DER NR 96IALE-0050-12.  TREATED AND PRIMED IAW SRM 51-1-8.  SEALED AREA IAW SRM 51-1-14.  (X)
